# SDR CA040804011

- Difficulty date: August 3, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 20,253 hours
- Engine: Pwa PT6A20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25244394
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE FLIGHT CREW REDUCED POWER ON FINAL APPROACH, NR 1 ENGINE FAILED TO RESPOND TO POWER LEVEL INPUT, AND REMAINED AT 15 LBS TORQUE. THE TORQUE THEN SLOWLY DROPPED TO IDLE WITHOUT ANY  POWER LEVER INPUT AND A LANDING WAS COMPLETED WITHOUTFURTHER INCIDENT. INVESTIGATION REVEALED THAT THE F.C.U. HAD FAILED INTERNALLY.
